Accessibility navigation

Error analysis of quadrature rules

Glaister, P. (2004) Error analysis of quadrature rules. International Journal of Mathematical Education in Science and Technology, 35 (3). pp. 424-431.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4963
Additional Information:0020-739X Quarterly: 4 issues per year TAYLOR & FRANCIS LTD English

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation